# SDR SCNA98703

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misdrilled
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, THE LEFT CENTER SEAT TRACK AT STATION 1070 HAD A NUT PLATE HOLE THAT WAS MISDRILLED AND EXTREMELY WALLOWED OUT.  REMOVED SEAT TRACK IAW B727 SRM 513002.  TRACK OUT OF LIMITS IAW B727 SRM 513002.  MATERIAL ID 7075 T6 B727 SRM 511001.  FABRICATED NEW SEAT TRACK MATERIAL ID 7075 T6.  TREATED AND PRIMED B727 SRM 514005.  INSTALLED SEAT TRACK IAW B727 SRM 513002.
